# SDR SWAA2022012759860

- Difficulty date: January 7, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 44,331 hours, 22,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500c-500d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500C - BS500D LBL22. MARKED. ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500C REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS1225 S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTION 1; OUT OF LIMITS.; [03] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS 396 TO 500D LBL22 PER SRM 51-40-05-0G-0 AND DWG 143A7500; [04] VERIFIED CORRECTIVE ACTION 3.
